Posted by JJ
on October 18, 2000 at 19:07:20:
In Reply to: Re: Blood pressure up with Statins? posted by GLENN on October 18, 2000 at 13:53:01:
: : I have always had low to normal blood pressure, about 130-140/70 or 80 tops. Seems since I have been put on Lipitor and Baycol since March, each time I visit the dr. my blood pressure is up. Dr. said, seeing I have been through so much the last few months w/ stomach problems, weakness and weight loss, it just might be nerves. I still think it very odd, I never had this problem before any of this cholesterol junk. He said my diet was fine, weight etc. so I am pretty convinced it just might be the meds. So far I haven't read any posts about anyone with this problem, but I may have missed it being new to the board.
: JJ: NOT ONLY DID MY BLOOD PRESSURE RETURN TO NORMAL WHEN I REFUSED TO TAKE STATINS, BUT ALL MY ACHES AND PAINS, INSOMNIA, AND GENERAL FEELING LIKE A ZOMBIE, DID AS WELL.I WENT THROUGH H--- FOR TWO YEARS, AND WILL MOT TAKE STATINS AGAIN. QUALITY OF LIFE HAS TO MEAN SOMETHING.
I am new to this so I didn't see where anyone said anything about BP problems. I was totally shocked when they got 140/96 and so was my dr. I always had very low or normal BP. Hubby has had high BP for years, and is type 2 diabetic, so there is no salt, sugar or even a frying pan in this house. Except for what we get in our food, nothing to cut back on. I can't wait to go for my visit next month and try and convince this new dr. to go the natural route, as these pills SUCK. The Baycol isn't as bad as the Lipitor, but still don't like drugs period. Hubby has been on Lipitor for 5 years and he asked his dr. if he could get off for a little while, as he has been suffereing with the pains and aches also. His dr. said he could try for 3 months to see how it goes, but thinks it will just rise again. Hey, we will never know unless we try. Good luck to you and glad your doing so much better.